Please use this identifier to cite or link to this item:
Title: Variabilidade Genética em Populações Naturais de Anopheles darlingi
Authors: Santos, Joselita Maria Mendes dos
Tadei, Wanderli Pedro
Contel, Eucléia Primo Betiole
Keywords: Anopheles Darlingi
Genética de populações
Issue Date: 1986
metadata.dc.publisher.journal: Ciência e Cultura
metadata.dc.relation.ispartof: Volume 38, Número 7, Pags. 878-878
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.

This item is licensed under a Creative Commons License Creative Commons